MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Fall (1848); Paralysis (1997); Speech Disorder (4415)
Date of Event 02/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reported via patient call center it was reported that cerebral vascular accident occurred.A left atrial appendage (laa) closure procedure was performed, and a 24mm watchman flx pro closure device was implanted on (b)(6) 2025.The patient was discharged.The patient stated they suffered a stroke in (b)(6) 2026 and was subsequently hospitalized for several days.During hospitalization, the patient noted the cardiologist advised that, the closure device was implanted as intended and they could not explain the cause of the stroke.The patient noted that they had been diagnosed with atrial fibrillation (af) for about twelve years.Prior to the closure device implant, the patient was taking warfarin.The patient's cardiologist wanted the patient off warfarin and suggested the closure device implant as an alternative.Post closure device implant, the patient was prescribed eliquis.The patient noted that on (b)(6) 2025, they had a follow up with the surgeon's nurse practitioner.The patient had another follow up visit with the surgeon's nurse practitioner on (b)(6) 2025, and at that time they were directed to stop taking eliquis blood thinner medication and to start taking 81mg of aspirin (asa) only.The patient could not recall if they underwent a transesophageal echocardiogram (tee) or computed tomography (ct) scan prior to or on (b)(6) 2025.The patient does not know the type of stroke suffered but advised that they do have residual effects from the stroke, including motor function and speech.The patient seems to be doing better and continues to be on 81mg asa only at this time.
 
Additional Manufacturer Narrative
B3: date of event is an approximate date as the actual event date is not known.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50809238
Report Number2124215-2026-49772
Device Sequence Number8900180
Product Code NGV
UDI-Device Identifier00191506004590
UDI-Public(01)00191506004590(17)280529(10)36641791
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60240
Device Catalogue NumberM635WU60240
Device Lot Number0036641791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexMale